MathSciNet Relay Station
MathSciNet bibliographic data
MR2749745 65L10 (34B05 41A10)
Doha, E. H.; Bhrawy, A. H.; Saker, M. A. Integrals of Bernstein polynomials: an application for the solution of high even-order differential equations. Appl. Math. Lett. 24 (2011), no. 4, 559–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement